# SDR SWAA2021092003273

- Difficulty date: August 3, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 270 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT TIE CLIP LOCATED BS 270 AND STRINGER 10R AT FWD GALLEY AREA ; 2021-356817 / [01] REPLACED SERVICE DOOR CUT OUT TIE CLIP LOCATED BS 270 AND STRINGER 10R AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110; SHEET 18; REV -. PART USED 141A1250U92 PO: 2021-131912/001; [02] REPLACED SERVICE DOOR CUT OUT TIE CLIP LOCATED BS 270 AND STRINGER 10R AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110; SHEET 18; REV -. PART USED 141A1250U92 PO: 2021-131912/001
